MAUDE Adverse Event Report: MEDTRONIC HEART VALVES DIVISION MOSAIC AORTIC BIOPROSTHETIC HEART VALVE; HEART-VALVE, NON-ALLOGRAFT TISSUE

MEDTRONIC HEART VALVES DIVISION MOSAIC AORTIC BIOPROSTHETIC HEART VALVE; HEART-VALVE, NON-ALLOGRAFT TISSUE
Model Number 305U225
Medical Device Problem Codes Patient Device Interaction Problem (4001); Intravalvular regurgitation (4068)
Health Effect - Clinical Codes Apnea (1720); Cardiac Arrest (1762); Dyspnea (1816); Thrombosis/Thrombus (4440); Aortic Valve Insufficiency/ Regurgitation (4450); Swelling/ Edema (4577)
Date of Event 11/05/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that 9 years and 10 months post implant of this 25mm aortic bioprosthetic valve, the patient is being evaluated for a transcatheter valve-in-valve replacement.The reason for evaluation was reported as heart failure (fluid retention), laboured breathing, sleep apnea (machine ineffective).It was further reported that the patient was previously hospitalized for five days after experiencing cardiac arrest and required cardiopulmonary resuscitation (cpr).Additionally, it was reported that the patient is currently waiting for the blood clot in the leg to dissolve and is receiving anti-coagulant medications.It was reported that a replacement is needed and to stop patient's anticoagulants to allow for planned surgical intervention.No additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Updated initial reporter.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
B1, b5 and h6 codes were updated.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Additional information received reported another reason for evaluation was moderate aortic central regurgitation.Subsequently on (b)(6) 2026, the patient successfully had a 26mm aortic transcatheter valve-in-valve replacement.No additional adverse patient effects were reported.

Brand Name
MOSAIC AORTIC BIOPROSTHETIC HEART VALVE
Common Device Name
HEART-VALVE, NON-ALLOGRAFT TISSUE
Manufacturer (Section D)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
Manufacturer (Section G)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key24428561
Report Number2025587-2026-00203
Device Sequence Number21408363
Product Code DYE
UDI-Device Identifier00643169001534
UDI-Public(01)00643169001534(17)200727
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P990064
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/27/2020
Device Model Number305U225
Device Catalogue Number305U225
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/09/2026
Supplement Date Received by Manufacturer03/18/2026
03/18/2026
Initial Report FDA Received Date02/24/2026
Supplement Report FDA Received Date03/26/2026
03/26/2026
Date Device Manufactured07/29/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Required Intervention; Hospitalization;
Patient Age80 YR
Patient SexMale